# SDR FDEA201203150954

- Difficulty date: March 15, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO BAY FRAME BS 1420 BETWEEN S25-26L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101, NO DENTS ALLOWED.  R & R FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
